# SDR SWAA118179

- Difficulty date: November 26, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 64,657 hours, 60,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101042
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERHEAD EMERGENCY EXIT BULLNOSE LIGHT LOOSE AT ROW 6.  SECURED LIGHT PER MM.
